# SDR IXXA20180814033

- Difficulty date: July 26, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 89,015 hours, 28,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 313T2380481
- Condition: Dented
- Location: Bs 1425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1425 DENT FOUND TO OUT OF LIMITS.  REPAIRED THE AREA  BETWEEN STRINGERS 36L - 38L IAW SRM 53-00-01, REPAIR 12.
